# SDR SWAA2024100931740

- Difficulty date: August 28, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N256WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32514
- Aircraft time: 59,564 hours, 35,985 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR BEAM LOCATED BS328 RBL20 AT FWD GALLEY AREA 2024-528603<[01] STEP 7. EDDY CURRENT EQUIPMENT USED P/N: NORTE 600D; S/N: 220272712 AND DUE DATE: 28-NOV-24.;[02] TOOL USED RADIOMETER/PHOTOMETER KIT P/N: XRP-3000; S/N :1753759 ; DUE DATE : 07/DEC/24;[03] REPAIRED FLOOR BEAM LOCATED BS 328 BETWEEN LBL7 TO RBL 65 WL208.1 AT FWD GALLEY AREA IAW B737-700 SRM 53-10-51-2R-7 REPAIR 7 ALTERNATIVE 2;[04] CORRECTED STEP 3: REPAIRED FLOOR BEAM LOCATED BS 328 BETWEEN LBL7 TO RBL 65 WL208.1 AT FWD GALLEY AREA IAW B737-700 SRM 53-10-51-2R-7 REPAIR 7 ALTERNATIVE 2. SEE INDIVIDUAL SIGN OFFS BELOW.;[05] CERTIFIED RII MAJOR REPAIR WORK PERFORMED.  SEE INDIVIDUAL SIGN OFF BELOW.
